Some new oscillation results for a nonlinear dynamic system on time scales


Erbe L., Mert R.

APPLIED MATHEMATICS AND COMPUTATION, vol.215, no.7, pp.2405-2412, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 215 Issue: 7
  • Publication Date: 2009
  • Doi Number: 10.1016/j.amc.2009.08.029
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.2405-2412

Abstract

We study the oscillation of a system of two first order nonlinear equations on time scales. This form includes the classical Emden-Fowler differential equation and many of its extensions. We generalize some well-known results of Atkinson, Bohner, Erbe, Peterson and others. We illustrate the results by several examples, including a superlinear Emden-Fowler dynamic system. (C) 2009 Elsevier Inc. All rights reserved.